Alert archive / Virginia / Wind Advisories in 2015
Wind Advisory 2, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Feb 2, 2015, 3:49 AM EST for 4 counties in Maryland; 6 counties in Virginia. It took effect at Feb 2, 2015, 1:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2015, 3:49 AM EST (08:49 UTC)
- In effect from
- Feb 2, 2015, 1:00 PM EST
- Expired
- Feb 2, 2015, 9:54 PM EST
- In force
- 9 hr
- Issued by
- NWS Wakefield, VA
Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA, Lancaster County, VA, Northampton County, VA, Northumberland County, VA, Richmond County, VA, Westmoreland County, VA
The radar
The Dover AFB radar (KDOX), 110 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1863 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
782 WWUS71 KAKQ 020849 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 349 AM EST MON FEB 2 2015 MDZ021>025-VAZ075>078-099-100-021700- /O.NEW.KAKQ.WI.Y.0002.150202T1800Z-150203T0500Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-ACCOMACK- NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 349 AM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. * AREAS AFFECTED: THE NORTHERN NECK OF VIRGINIA...AND THE LOWER EASTERN SHORE OF MARYLAND AND VIRGINIA. * HAZARDS: STRONG WINDS. * WINDS: WEST...NORTHWEST 25 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH. * TIMING: THE HIGHEST WIND GUSTS ARE EXPECTED LATER THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS: THE STRONG WINDS MAY LEAD TO DIFFICULT TRAVEL CONDITIONS...ESPECIALLY IN HIGH PROFILE VEHICLES. SCATTERED TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ LKB/SAM
3 follow-up statements
376 WWUS71 KAKQ 021540 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1040 AM EST MON FEB 2 2015 MDZ021>025-VAZ075>078-099-100-022345- /O.CON.KAKQ.WI.Y.0002.150202T1800Z-150203T0500Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-ACCOMACK- NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 1040 AM EST MON FEB 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * AREAS AFFECTED: THE NORTHERN NECK OF VIRGINIA...AND THE LOWER EASTERN SHORE OF MARYLAND AND VIRGINIA. * HAZARDS: STRONG WINDS. * WINDS: WEST...NORTHWEST 25 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH. * TIMING: THE HIGHEST WIND GUSTS ARE EXPECTED LATER THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS: THE STRONG WINDS MAY LEAD TO DIFFICULT TRAVEL CONDITIONS...ESPECIALLY IN HIGH PROFILE VEHICLES. SCATTERED TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
096 WWUS71 KAKQ 022050 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 350 PM EST MON FEB 2 2015 MDZ021>025-VAZ075>078-099-100-030500- /O.CON.KAKQ.WI.Y.0002.000000T0000Z-150203T0500Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-ACCOMACK- NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 350 PM EST MON FEB 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * AREAS AFFECTED: THE NORTHERN NECK OF VIRGINIA...AND THE LOWER EASTERN SHORE OF MARYLAND AND VIRGINIA. * HAZARDS: STRONG WINDS. * WINDS: WEST...NORTHWEST 25 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH. * TIMING: THE HIGHEST WIND GUSTS ARE EXPECTED LATER THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS: THE STRONG WINDS MAY LEAD TO DIFFICULT TRAVEL CONDITIONS...ESPECIALLY IN HIGH PROFILE VEHICLES. SCATTERED TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
984 WWUS71 KAKQ 030254 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 954 PM EST MON FEB 2 2015 MDZ021>025-VAZ075>078-099-100-030400- /O.CAN.KAKQ.WI.Y.0002.000000T0000Z-150203T0500Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-ACCOMACK- NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 954 PM EST MON FEB 2 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DIMINISHED TO BELOW CRITERIA...THUS THE ADVISORY THAT WAS PREVIOUSLY IN EFFECT HAS BEEN CANCELLED. WIND GUSTS TO BETWEEN 30 AND 40 MPH WILL BE POSSIBLE ACROSS THE AREA THROUGH AROUND MIDNIGHT...DIMINISHING OVERNIGHT. $$ 05
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Feb 2, 1:01 AM EST, 2 hours 48 minutes earlier.
Area forecast discussion, Feb 2, 1:01 AM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
101 AM EST MON FEB 2 2015
.SYNOPSIS...
LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL TRACK ACROSS THE
OHIO VALLEY AND INTO PENNSYLVANIA TONIGHT...AND RE-DEVELOP OFF THE
NEW JERSEY COAST MONDAY MORNING. CANADIAN HIGH PRESSURE RETURNS TO
THE REGION TUESDAY AND SHIFTS OFFSHORE WEDNESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
LATEST SURFACE ANALYSIS INDICATES A DEEPENING ~999MB SURFACE LOW
OVER EASTERN OH AT 04Z/11PM...WITH A COLD FRONT TRAILING BACK
THROUGH THE MID SOUTH INTO THE DEEP SOUTH...AND A WARM FRONT
EXTENDING ENE ACROSS N PA/SW NY. SURFACE HIGH PRESSURE IS NOW WELL
OFF THE SOUTHEAST COAST. ALOFT...A VIGOROUS SHORTWAVE TROUGH IS
DROPPING THROUGH THE MISSOURI VALLEY THIS EVENING RESULTING THE
AFOREMENTIONED STRENGTHENING LOW OVER THE MIDWEST.
HAVE MADE SOME MINOR CHANGES TO POP OVERNIGHT. HAVE NOTED SOME
SHRAS MOVING FROM THE BLUE RIDGE ACROSS OUR FAR WESTERN ZONES...SO
HAVE NUDGED POP UP ACROSS THE WEST OVER THE NEXT FEW HRS. NOT
EXPECTING MUCH QPF FROM THIS FIRST WAVE OF LIGHT OVERRUNNING
MOISTURE, WITH BULK OF SHRAS COMING AFTER MIDNIGHT. DID INCREASE
POP INTO 40-50% RANGE FROM MIDNIGHT ON ALONG THE SE COAST W/INFLUX
OF WARM, MOIST SLY FLOW, WITH POPS GRADUALLY RAMPING UP OVERNIGHT
(CATEGORICAL POP AFTER 09Z. PARTIAL THICKNESSES SUPPORT RAIN
THROUGHOUT THE EVENING...BUT GIVEN THE DRY AIR INITIALLY...THE
ONSET OF PCPN COULD BE A BRIEF MIX OF -RA/IP ACROSS THE NORTHERN
NECK/ERN SHORE...THOUGH NOT SUBSTANTIAL ENOUGH (SURFACE
TEMPERATURES UPPER 30S/LOW 40S) TO INCLUDE IN THE GRIDS. THE
SURFACE AIRMASS IS EXPECTED TO MODIFY THROUGH THE NIGHT AS RETURN
FLOW DEVELOPS ACROSS THE REGION DUE TO THE LOW TRACKING N OF THE
AREA. "OVERNIGHT" LOWS OCCURRING ATTM W/ TEMPS IN THE UPPER
30S/LOW 40S. LOOK FOR RISING TEMPERATURES OVERNIGHT RANGING FROM
THE UPPER 40S NW...TO MID/UPR 50S SE BY 12Z MONDAY.
MONDAY...
LIKELY TO CATEGORICAL POPS WILL BE MAINTAINED FOR THE ENTIRE AREA
12-15Z MONDAY...AND IN FAR SE LOCATION THIS SHOULD BE THE PERIOD
OF MOST SIGNIFICANT RAINFALL. A QUICK DRYING TREND COMMENCES FROM
15-18Z OVER MOST OF THE AREA...BUT LIKELY TO CATEGORICAL POPS WILL
BE MAINTAINED FOR THE ERN THIRD OF THE AREA THROUGH 18Z. TOTAL QPF
SHOULD AVERAGE AROUND 0.5 IN...WITH UP TO 0.75 IN ACROSS THE MD
ERN SHORE. OTHERWISE...POPS ALONG THE COAST QUICKLY DROP OFF TO
20-30% DURING THE AFTERNOON. THE DAY WILL BEGIN CLOUDY ACROSS THE
AREA WITH INTERIOR VA/NC BECOMING PARTLY SUNNY BY AFTERNOON. THE
DAY WILL BEGIN WARM...AND CAA WILL LIKELY WAIT UNTIL AFTER
SUNSET...SO HIGHS SHOULD RANGE FROM THE UPPER 40S/AROUND 50 F FAR
NW...TO 55-60 F ACROSS MOST OF THE AREA. A GUSTY NW WIND WILL
DEVELOP AS CLEARING/DRYING ARRIVES MONDAY AFTERNOON...WITH SPEEDS
AVERAGING AROUND 20 MPH...WITH GUSTS TO 30-35 MPH.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
DEEP LAYER NW FLOW PREVAILS MONDAY NIGHT...AND BACKS TO WESTERLY
TUESDAY. THIS WILL ALLOW SURFACE HIGH PRESSURE (AND ASSOCIATED CAA)
TO BUILD INTO THE REGION MONDAY NIGHT...WITH THE HIGH LOCATING ALONG
THE COAST BY TUESDAY AFTERNOON. LOWS MONDAY NIGHT SHOULD FALL INTO
THE MID TEENS NW...TO LOW 20S SE UNDER A MOSTLY CLEAR SKY. HIGHS
TUESDAY WILL BE BELOW NORMAL AND RANGE FROM THE LOW/MID 30S NW...TO
LOW 40S SW.
A SPLIT FLOW PATTERN WILL PREVAIL TUESDAY NIGHT AND WEDNESDAY...WITH
THE MID-ATLANTIC REGION LARGELY SITUATED BETWEEN QUASI-ZONAL NRN
STREAM FLOW AND A MOIST SRN STREAM ALONG THE GULF COAST. THIS WILL
RESULT IN DRY CONDITIONS...WITH SKY COVER AVERAGING PARTLY CLOUDY
ACROSS NRN PORTIONS AND MOSTLY CLEAR/SUNNY ACROSS SRN PORTIONS.
SURFACE HIGH PRESSURE MOVES OFFSHORE TUESDAY NIGHT AND
WEDNESDAY...WHICH WILL ALLOW TEMPERATURES TO MODERATE. LOWS TUESDAY
NIGHT SHOULD AVERAGE 25-30...FOLLOWED BY HIGHS WEDNESDAY IN THE
UPPER 40S/AROUND 50 FROM THE NW PIEDMONT TO THE MD ERN SHORE...AND
THE LOW/MID 50S ACROSS CENTRAL/SE VA AND NE NC.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
GFS/ECMWF IN VERY GOOD AGREEMENT WITH REGARD TO OVERALL PATTERN AND
TANGIBLE WEATHER DURING THE DAYS 4-7 PERIOD. OVERALL...
TEMPERATURES SHOULD BE BELOW NORMAL...WITH NO BIG PRECIP EVENTS IN
THE EXTENDED PERIOD. ECMWF HAS TRENDED TOWARD GFS WITH REGARD TO
FRONTAL WAVE AND ASSOCIATED COLD FRONTAL PASSAGE ON THURSDAY.
EXPECT SOME LIGHT PRECIP...EITHER RAIN AND/OR SNOW TO BE PRODUCED
IN ASSOCIATION WITH THE FRONTAL PASSAGE. BEHIND THE
FRONT...ANOTHER BRIEF COLD SURGE BUILDS IN FOR THURSDAY NIGHT
THROUGH SATURDAY...WITH HIGH PRESSURE IN CONTROL.
ANOTHER POLAR/ARCTIC FRONT IS FORECAST TO MOVE SWD INTO THE REGION
SATURDAY NIGHT/SUNDAY...WITH A WAVE FORECAST TO DEVELOP SUNDAY
NIGHT. ECMWF/GFS DO DIVERGE AT THIS POINT WITH REGARD TO WHERE THE
WAVE WILL DEVELOP...AND THEREFORE WHAT TYPE OF PRECIPITATION MIGHT
IMPACT THE CWA DURING THAT TIME. GFS IS FURTHER WEST AND
WARMER...WITH ECMWF...AS IT HAS FOR THE LAST 1-2 MONTHS...SUGGESTING
A WINTER WEATHER EVENT. HAVE GONE IN BETWEEN THE 2 MODELS...WITH CHC
OF RAIN AND/OR SNOW...AND CAPPED POPS AT 40 PERCENT.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
AS OF 1AM EST...
LATEST REGIONAL RADAR MOSAIC DEPICTS AN AREA OF LIGHT RAIN EXITING
THE ERN SHORE AND ANOTHER AREA OF PRECIP LIFTING FROM ERN NC INTO
NE NC. OTHERWISE...LOCAL AREA IS PRECIP FREE AS OF THIS WRITING.
ANOTHER AREA OF PRECIP IN ADVANCE OF THE COLD FRONT OVER THE CNTRL
APPALACHIANS WILL CONTINUE TO PUSH INTO THE REGION EARLY MON MORNING.
EXPECT LIGHT RAINFALL TO OVERSPREAD THE TAF SITES BY 08-10Z MON
MORNING...AND PERSIST THRU THE MORNING HOURS AS THE COLD FRONT
SWEEPS ACROSS THE AREA. EXPECT MVFR CIGS/VSBYS AS THE RAIN MOVES
IN...WITH DECKS OF 1500 TO 2500 FT AGL. HOWEVER...GUIDANCE
INDICATES THAT THERE WILL BE A BRIEF PERIOD OF IFR CIGS/VSBYS ALL
TAF SITES ALONG AND JUST IN ADVANCE OF THE FRONT ALONG WITH THE PRECIP.
IN THE FIRST 6 HRS...THE HIGHEST LIKELIHOOD OF IFR WILL BE KRIC
AND KSBY. LOWER CONFIDENCE ELSEWHERE. HAVE INDICATED THIS IN THE
TAFS. HOWEVER...WELL MIXED SUB-CLOUD LAYER WILL PREVENT WIDESPREAD
IFR CIGS. IN ADDITION...S-SW WINDS RAMP UP EARLY MON MORNING WITH
GUSTS OF 25 TO 30 KT ALL SITES 08-10Z. WINDS BACK TO THE NW POST
FRONTAL...INCREASING THIS AFTERNOON WITH GUSTS OF 30-35 KT ALL TAF
SITES. STRONG NW WINDS PERSIST THRU THE OVERNIGHT PERIOD.
OTHERWISE...CIGS IMPROVE LATE AFTERNOON WITH SKC CONDITIONS
OVERNIGHT.
FAIR WEATHER RETURNS TUESDAY AND WEDNESDAY. THE NEXT COLD FRONT IS
FORECAST TO CROSS THE REGION WEDNESDAY NIGHT...BRINGING A CHANCE
OF RAIN TO THE REGION. FROZEN PRECIP IS POSSIBLE. DRYING THURSDAY
AS HIGH PRESSURE RETURNS TO THE REGION.
&&
.MARINE...
HAVE MADE ONLY MINOR ADJUSTMENTS TO PREVIOUS FORECAST IN THE SHORT
TERM...WHICH WILL BE DOMINATED BY SFC LOW AND ASSOCIATED COLD FRONT
MOVING THROUGH THE REGION TONIGHT/MONDAY. WILL UPGRADE TO GLW IN
AREAS WHERE A GALE WATCH IS CURRENTLY IN EFFECT. HOWEVER...THERE
WILL BE A PROLONGED PERIOD OF SCA CRITERIA WIND BEFORE STRONGEST
COLD ADVECTION SURGE MOVES IN LATE MONDAY AFTERNOON/MONDAY EVENING.
WINDS DROP OFF QUICKLY ON TUESDAY AS HIGH PRESSURE BUILDS INTO THE
REGION.
HIGH MOVES OFFSHORE TUESDAY NIGHT...WITH NEXT FRONT FORECAST TO
CROSS THE REGION THURSDAY AND THURSDAY EVENING. GFS/ECMWF HAVE SOME
INTO BETTER AGREEMENT WITH THE EVOLUTION OF THIS FRONT ACROSS THE
AREA...AND HAVE FOLLOWED THEM CLOSELY. WINDS EXPECTED TO BE WEAKER
AHEAD OF THIS FRONT...REMAINING BELOW SCA CRITERIA. BEHIND THE
FRONT...ANOTHER GOOD COLD SURGE SHOULD SEND WINDS WELL INTO SCA
CRITERIA THURSDAY INTO THURSDAY NIGHT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ630>638.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EST TUESDAY FOR
ANZ630>632-634-650-652-654-656-658.
SMALL CRAFT ADVISORY FROM 4 AM EARLY THIS MORNING TO 6 PM EST
THIS EVENING FOR ANZ650-652-654-656-658.
&&
SYNOPSIS...MAM
NEAR TERM...AJZ/MAM
SHORT TERM...AJZ/LKB
LONG TERM...WRS
AVIATION...SAM
MARINE...WRSHazardous weather outlook, Feb 1, 3:55 PM EST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 355 PM EST SUN FEB 1 2015 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-022100- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 355 PM EST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NORTHWEST WIND OF 20 TO 25 MPH WILL GUST TO 30 TO 40 MPH MONDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 9:34 AM EST | Marine Dense Fog Advisory | AKQ | 3 hr | |
| Feb 2, 10:54 AM EST | Special Weather Statement | AKQ | Brunswick, Charles City, Chesterfield, Dinwiddie, Essex, Greensville and 14 more | 51 min |
| Feb 2, 11:35 AM EST | Special Weather Statement | AKQ | James City, Prince George, Surry, Sussex, City of Hopewell, City of Williamsburg | 40 min |
| Feb 2, 11:38 AM EST | Special Weather Statement | AKQ | Southampton, City of Franklin | 52 min |
| Feb 2, 11:45 AM EST | Special Marine Warning | AKQ | 45 min | |
| Feb 2, 11:49 AM EST | Severe Thunderstorm Warning | AKQ | Charles City, Gloucester, Isle of Wight, James City, Prince George, Southampton and 5 more | 41 min |
| Feb 2, 12:13 PM EST | Special Marine Warning | AKQ | 62 min | |
| Feb 2, 12:25 PM EST | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth and 2 more | 50 min |
| Feb 2, 12:28 PM EST | Special Weather Statement | AKQ | City of Hampton, City of Newport News, City of Poquoson | 32 min |
| Feb 2, 12:32 PM EST | Special Marine Warning | AKQ | 28 min | |
| Feb 2, 12:51 PM EST | Special Marine Warning | AKQ | 54 min | |
| Feb 2, 12:52 PM EST | Special Weather Statement | AKQ | Accomack, Northampton | 23 min |
| Feb 2, 1:01 PM EST | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Virginia Beach | 29 min |
| Feb 2, 6:52 PM EST | Heavy Freezing Spray Advisory | AKQ | 9 hr |
Nearby
Wind Advisories in Virginia, 2015Wind Advisories in Maryland, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.